115 191

Cited 0 times in

Green Urine after Propofol Infusion in the Intensive Care Unit

DC FieldValueLanguage
dc.contributor.author고신옥-
dc.contributor.author김정민-
dc.contributor.author나성원-
dc.contributor.author이민정-
dc.contributor.author이현정-
dc.date.accessioned2015-12-28T11:12:45Z-
dc.date.available2015-12-28T11:12:45Z-
dc.date.issued2014-
dc.identifier.issn2383-4870-
dc.identifier.urihttps://ir.ymlib.yonsei.ac.kr/handle/22282913/138943-
dc.description.abstractUrine discoloration occurs in the intensive care unit (ICU) due to many causes such as medications, metabolic disorders, and infections. Propofol is advocated as one of the first line sedatives in the ICU, but it is not well known to the intensivists that propofol can induce urine color change. We experienced two cases of green urine after propofol infusion. Propofol should be warranted as the cause of urine discoloration during ICU stay.-
dc.description.statementOfResponsibilityopen-
dc.format.extent328~330-
dc.relation.isPartOfKorean Journal of Critical Care Medicine-
dc.rightsCC BY-NC-ND 2.0 KR-
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/2.0/kr/-
dc.titleGreen Urine after Propofol Infusion in the Intensive Care Unit-
dc.typeArticle-
dc.contributor.collegeCollege of Medicine (의과대학)-
dc.contributor.departmentDept. of Anesthesiology (마취통증의학)-
dc.contributor.googleauthorMin Jeong Lee-
dc.contributor.googleauthorHyun Jeong Lee-
dc.contributor.googleauthorJeong Min Kim-
dc.contributor.googleauthorShin Ok Koh-
dc.contributor.googleauthorEun Ho Kim-
dc.contributor.googleauthorSungwon Na-
dc.identifier.doi10.4266/kjccm.2014.29.4.328-
dc.admin.authorfalse-
dc.admin.mappingfalse-
dc.contributor.localIdA00126-
dc.contributor.localIdA00884-
dc.contributor.localIdA01232-
dc.contributor.localIdA03294-
dc.contributor.localIdA02786-
dc.relation.journalcodeJ01995-
dc.subject.keywordintensive care units-
dc.subject.keywordpropofol-
dc.subject.keywordurine discoloration-
dc.contributor.alternativeNameKoh, Shin Ok-
dc.contributor.alternativeNameKim, Jeongmin-
dc.contributor.alternativeNameNa, Sung Won-
dc.contributor.alternativeNameLee, Min Jung-
dc.contributor.alternativeNameLee, Hyun Jeong-
dc.contributor.affiliatedAuthorKoh, Shin Ok-
dc.contributor.affiliatedAuthorKim, Jeongmin-
dc.contributor.affiliatedAuthorNa, Sung Won-
dc.contributor.affiliatedAuthorLee, Hyun Jeong-
dc.contributor.affiliatedAuthorLee, Min Jung-
dc.citation.volume29-
dc.citation.number4-
dc.citation.startPage328-
dc.citation.endPage330-
dc.identifier.bibliographicCitationKorean Journal of Critical Care Medicine, Vol.29(4) : 328-330, 2014-
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Anesthesiology and Pain Medicine (마취통증의학교실) > 1. Journal Papers

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.